Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mistaken diagnosis
Aug 15, 2002

i was misdiagnosed with cmv and was prescribe high doses of vancyclovir for three weeks. After three weeks i got a second opinion from a eye specialist in hiv infestions. after looking into my eyes he found no traces of cmv retinitis, and medication was discontinued. From the three of weeks of high doses of vancyclovir, could I have developed any side effects, because currently i am experiencing numbess around the eyes. When i related this condition to my eye specialist he claimed that this condition could result from my hiv meds..such as viread, kaletra, and ziogen, and zithromax(one a week.)This is my first time taking hiv meds other than bactrim. also how could the initial optometrist have falsely diagnosed my conditon as cmv retinitis. The main reason for my questions is after receiving my cmv diagnosis i developed and was hospitalized with panic attacks, and the attending md after giving me a battery of tests,sonagram,xrays, mri's..a diagnosis of panic attacks was qiven. the er doctor wanted initially to cut open my chest area in order to drain fluid betweens the layers of the heart that was indicated after the sonogram. luckily they send me upstairs for a consultation with a cardiologist, who found no fllluid in the heart. the stress has been overwhelming from the two misdiagnosis. what recourse do i have for the stress these mistakes have caused me, and what do you suggest is the best approach i should take. thank you

Response from Dr. Henry

My advice is to find an HIV experienced user friendly HIV doc to help you steer through your illness and to help minimize future medical mishaps. Hope you can recover from all of that OK and do well with your HIV meds. KH



Previous
Re: Salivation
Next
Molluscum Contagiosm

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement